# SDR SIMA20151223005

- Difficulty date: December 23, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 28,354 hours, 24,413 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14567034001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING TO FUSELAGE PANEL LOWER NUTPLATE SUPPORT FLANGE IS CRACKED AT FRAME 49.  REPLACED OVERWING ANGLE IAW SRM 51-40-02.
